×

A correction of some theorems on partitions. (English) Zbl 0131.04204


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Peter Hagis Jr., A problem on partitions with a prime modulus \?\ge 3, Trans. Amer. Math. Soc. 102 (1962), 30 – 62. · Zbl 0101.03402
[2] Peter Hagis Jr., On a class of partitions with distinct summands, Trans. Amer. Math. Soc. 112 (1964), 401 – 415. · Zbl 0131.04203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.